# SDR CA010305015

- Difficulty date: February 16, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: 9603001261
- Condition: Failed
- Location: Hyd System
- Part time: 952 hours, 734 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) THE PILOT REPORTED THE HYDRAULIC LIGHT WAS ILLUMINATED ON THE CAWS PANEL. THE ACCUMULATOR PRESSURE WAS VERIFIED, AND FOUND CORRECT. THE SERVICE SLECTOR WAS REPLACED.
